Taras Banakh
Taras Banakh
Ivan Franko National University of Lviv
Verified email at franko.lviv.ua - Homepage
Title
Cited by
Cited by
Year
Ball structures and colorings of graphs and groups
IV Protasov, T Banakh
VNTL, 2003
126*2003
Absorbing sets in infinite-dimensional manifolds
T Banakh, T Radul, M Zarichnyi
VNTL Publishers, 1996
941996
Algebra in superextensions of groups, I: zeros and commutativity
T Banakh, V Gavrylkiv, O Nykyforchyn
Algebra Discrete Math., 1-29, 2008
502008
The topological structure of (homogeneous) spaces and groups with countable cs∗-character
T Banakh, L Zdomskyi
Applied General Topology 5 (1), 25-48, 2004
462004
Embedding the bicyclic semigroup into countably compact topological semigroups
T Banakh, S Dimitrova, O Gutik
Topology and its Applications 157 (18), 2803-2814, 2010
412010
Oscillator topologies on a paratopological group and related number invariants
T Banakh, O Ravsky
arXiv preprint arXiv:0810.3028, 2008
412008
Algebra in superextension of groups, II: cancelativity and centers
T Banakh, V Gavrylkiv
Algebra Discrete Math., 1-14, 2008
392008
The Rees-Suschkewitsch Theorem for simple topological semigroups
T Banakh, S Dimitrova, O Gutik
Mat. Stud. 31 (2), 211–218., 2009
382009
Algebra in the superextensions of groups: minimal left ideals
T Banakh, V Gavrylkiv
Mat. Stud. 31 (2), 142–148, 2009
382009
Each regular paratopological group is completely regular
T Banakh, A Ravsky
Proc. Amer. Math. Soc. 145 (3), 1373-1382, 2017
37*2017
On the -stable closure of the class of (separable) metrizable spaces
T Banakh, S Gabriyelyan
Monatshefte für Mathematik 180 (1), 39-64, 2016
352016
Algebra in superextensions of twinic groups
T Banakh, V Gavrylkiv
Dissert. Math. 473, 1-74, 2010
342010
On scatteredly continuous maps between topological spaces
T Banakh, B Bokalo
Topology and its Applications 157 (1), 108-122, 2010
302010
On topological groups containing a Fréchet-Urysohn fan
T Banakh
Matem. Studii 9 (2), 149-154, 1998
301998
Symmetry and colorings: some results and open problems, II
T Banakh
arXiv preprint arXiv:1111.1015, 2011
282011
-spaces
T Banakh
Topology and its Applications 195, 151-173, 2015
27*2015
Characterizing the Cantor bi-cube in asymptotic categories
T Banakh, I Zarichnyi
Groups, Geometry, and Dynamics, 5:4 (2011) 691–728, 2009
272009
Contractive function systems, their attractors and metrization
T Banakh, W Kubiś, N Novosad, M Nowak, F Strobin
Topological Methods in Nonlinear Analysis 46 (2), 1029-1066, 2015
262015
The topology of spaces of probability measures, I
T Banakh
arXiv preprint arXiv:1112.6161, 2011
262011
Algebraic and topological properties of some sets in
T Banakh, A Bartoszewicz, S Glab, E Szymonik
Colloq. Math. 129:1 (2012) 75– 85. 129 (1), 75-85, 2012
252012
The system can't perform the operation now. Try again later.
Articles 1–20